I'm 100mg of seroquel for bi-polar and I think it's causing me to wake up in the middle of the night to panic attacks
From this site:
"Report any new or worsening symptoms to your doctor, such as: mood or behavior changes, anxiety, panic attacks, trouble sleeping, or if you feel impulsive, irritable, agitated, hostile, aggressive, restless, hyperactive (mentally or physically), more depressed, or have thoughts about suicide or hurting yourself."
So as you have read you must inform your Dr. asap.
I have nocturnal panic attacks and empathize with you. Seroquel made them more intense for me. It did make me very lethargic during the day. Just thought it may make you feel better that not all meds work the same for everyone. Like the others said, best to talk to your doctor.
Ariclee; I am with my friend Masso, on this the best thing you can do is call your doctor as soon as possible many times it can be as simple as a dose change, or changing or adding something to what your taking just remember to continue to take your meds and reach your doctor as soon as you can. Try and have a good weekend and not to worry about this it well pass. Chuck1957 But you have a lot of great answers here and it really comes down to checking with your doctor.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am on 25 mg/day Seroquel and I think it is causing me headaches, can I safely go off this drug to?
Updated 13 Mar 2010 • 2 answers
Updated 2 Mar 2012 • 5 answers
Updated 18 Feb 2013 • 5 answers
Updated 19 Nov 2017 • 4 answers
Updated 21 Mar 2017 • 3 answers